# SDR 1

- Difficulty date: July 12, 2001
- Submitted: July 18, 2001
- Operation: General aviation
- Aircraft: N5202Y
- Make and model: Snias AS350B2
- Aircraft serial: 3085
- Aircraft time: 1,132 hours
- Engine: Tmeca ARRIEL1D
- Engine time: 1,132 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transmitter
- Part number: 642790041
- Part serial: 3728
- Condition: Inoperative
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

NO ENGINE OIL PRESSURE INDICATION DURIN ENGINE START SEQUENCE.THE OIO PRESSURE TRANSMITTER WAS REPLACED ON MORE THAN ONE TIME, BUT THE NEW TRANSMITTER WERE BAD FROM OVERHAULED FACILITY.
